# SDR DL72S960219

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162256A
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 KRUEGER FLAP HAS TWO 1 INCH CRACKS AT O/B CUTOUT FOR LWR LIP ATTACH FITTING.  REPAIRED PER SRM 57-50-3.
